Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

When will I recover from nausea and vomiting post treatment for H plyori ?

Hello Doctor , .I have H pylori(test positive) and have taken Pylokit medicine for the same for 7 days as prescribed.Please let me know when my nausea and vomiting feeling will go.Its being 3 days but i still have to take emeset 8Mg 3 times daily. Please suggest. .
Asked On : Sat, 17 Mar 2012
Answers:  2 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear Amit..,
Thanks for choosing HCM..,
If vomiting and nausea are not there..,
Then stop the Emeset..,
But continue Pylokit medicine few more days..,
Answered: Sun, 8 Apr 2012
I find this answer helpful
  User's Response
Answered: Sat, 17 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor